Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Note on the Arithmetic-Geometric-Harmonic Mean Inequalities

L. A. Stefanski
The American Statistician
Vol. 50, No. 3 (Aug., 1996), pp. 246-247
DOI: 10.2307/2684665
Stable URL: http://www.jstor.org/stable/2684665
Page Count: 2
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

The familiar inequalities relating the arithmetic, geometric, and harmonic means are derived as corollaries to likelihood ratio tests.

Page Thumbnails

  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247